Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-9  
 Basket 
Nonlocally maximal and premaximal hyperbolic sets
Authors: Fisher, T.; Petty, T.; Tikhomirov, S.
Title of Book: Modern theory of dynamical systems : a tribute to Dmitry Victorovich Anosov
Start Page: 83
End Page: 99
Place of Publication: Providence, Rhode Island
Publisher: American Mathematical Society
Date of Publication (YYYY-MM-DD): 2017
Document Type: InBook
ID: 741386.0
Rattling in spatially discrete diffusion equations with hysteresis
Authors: Gurevich, P.; Tikhomirov, S.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Multiscale Modeling and Simulation
Volume: 15
Issue / Number: 3
Start Page: 1176
End Page: 1197
Document Type: Article
ID: 741504.0
Oriented shadowing property and Omega-stability for vector fields
Authors: Gan, S.; Li, M.; Tikhomirov, S.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Journal of Dynamics and Differential Equations
Volume: 28
Issue / Number: 1
Start Page: 225
End Page: 237
Document Type: Article
ID: 729177.0
Recent advances in reaction-diffusion equations with non-ideal relays
Authors: Curran, M.; Gurevich, P.; Tikhomirov, S.
Title of Book: Control of self-organizing nonlinear systems
Start Page: 211
End Page: 234
Place of Publication: [Cham]
Publisher: Springer International Publishing
Date of Publication (YYYY-MM-DD): 2016
Document Type: InBook
ID: 729147.0
Quantitative properties of infinite and finite pseudotrajectories
Authors: Tikhomirov, S.
Document Type: Habilitation
ID: 718529.0
Hölder shadowing on finite intervals
Authors: Tikhomirov, S.
Date of Publication (YYYY-MM-DD): 2014
Document Type: Article
ID: 708571.0
Oriented shadowing property and Omega-stability for vector fields
Authors: Gan, S.; Li, M.; Tikhomirov, S.
Date of Publication (YYYY-MM-DD): 2014
Document Type: Article
ID: 708519.0
Shadowing for actions of some finitely generated groups
Authors: Osipov, A.; Tikhomirov, S.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Dynamical Systems : an International Journal
Volume: 29
Issue / Number: 3
Start Page: 337
End Page: 351
Document Type: Article
ID: 708550.0
Systems of reaction-diffusion equations with spatially distributed hysteresis
Authors: Gurevich, P.; Tikhomirov, S.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Mathematica Bohemica
Volume: 139
Issue / Number: 2
Start Page: 239
End Page: 257
Document Type: Article
ID: 708599.0
Entries: 1-9  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.